# SDR DALA1011530646

- Difficulty date: May 19, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 65,095 hours, 30,850 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR4 SLAT LOWER SURFACE HAS 2 EA DENTS.   REMOVED DAMAGE, FABRICATED DOUBLER AND BONDED AT ST AEROSPACE SAT REF NON ROUTINE CARD 175296. (DL757101334).
